# SDR 96ZZZM840

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N734GL
- Make and model: Beech 1900C
- Aircraft serial: UB34
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 442 - MHN/MIA - NR 2 ENGINE OIL PRESSURE DROPPED TO ZERO ITT 900, RPM ZERO, TORQUE ZERO.  ENGINE SHUT DOWN.  REMOVED AND REPLACED POWER PLANT.
